Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2013, 8:47 PM MDT for Baca County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 8:47 PM MDT (02:47 UTC)
- Expired
- May 25, 2013, 9:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 189 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS55 KPUB 260247
SVRPUB
COC009-260330-
/O.NEW.KPUB.SV.W.0006.130526T0247Z-130526T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 930 PM MDT
* AT 846 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3743 10212 3758 10225 3765 10203 3764 10203
3747 10203
TIME...MOT...LOC 0247Z 234DEG 8KT 3756 10209
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
142
WWUS55 KPUB 260258
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
858 PM MDT SAT MAY 25 2013
COC009-260330-
/O.CON.KPUB.SV.W.0006.000000T0000Z-130526T0330Z/
BACA CO-
858 PM MDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 930 PM MDT...
AT 856 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 10206 3757 10221 3760 10219 3764 10206
3764 10204 3765 10204 3765 10203 3751 10203
TIME...MOT...LOC 0258Z 219DEG 13KT 3760 10208
HAIL...1.00IN
WIND...60MPH
$$165
WWUS55 KPUB 260309
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
909 PM MDT SAT MAY 25 2013
COC009-260330-
/O.CON.KPUB.SV.W.0006.000000T0000Z-130526T0330Z/
BACA CO-
909 PM MDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 930 PM MDT...
AT 908 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
THE SAUNDERS ELEVATOR...AND MOVING EAST NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 10206 3757 10221 3760 10219 3764 10206
3764 10204 3765 10204 3765 10203 3751 10203
TIME...MOT...LOC 0308Z 239DEG 16KT 3760 10206
HAIL...1.00IN
WIND...60MPH
$$942
WWUS55 KPUB 260319
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
919 PM MDT SAT MAY 25 2013
COC009-260330-
/O.CON.KPUB.SV.W.0006.000000T0000Z-130526T0330Z/
BACA CO-
919 PM MDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 930 PM MDT...
AT 918 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3748 10206 3757 10221 3760 10219 3764 10206
3764 10204 3765 10204 3765 10203 3751 10203
TIME...MOT...LOC 0319Z 219DEG 16KT 3761 10204
HAIL...1.00IN
WIND...60MPH
$$308
WWUS55 KPUB 260329
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
929 PM MDT SAT MAY 25 2013
COC009-260338-
/O.EXP.KPUB.SV.W.0006.000000T0000Z-130526T0330Z/
BACA CO-
929 PM MDT SAT MAY 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY WILL
EXPIRE AT 930 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3748 10206 3757 10221 3760 10219 3764 10206
3764 10204 3765 10204 3765 10203 3751 10203
TIME...MOT...LOC 0328Z 219DEG 16KT 3764 10201
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:08 PM MDT, 39 minutes earlier.
Area forecast discussion, May 25, 8:08 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 808 PM MDT SAT MAY 25 2013 .UPDATE... ISSUED AT 806 PM MDT SAT MAY 25 2013 ADJUSTED GRIDS/ZONES TO REFLECT ENDING OF RED FLAG WARNING THIS EVENING WHILE ALSO CONTINUING THE RED FLAG WARNING FROM 11 AM MDT SUNDAY TO 9 PM MDT SUNDAY FOR FIRE WEATHER ZONES 221-222-225-227-233 AND 237. ALSO ADJUSTED GRIDS AS NEEDED. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 301 PM MDT SAT MAY 25 2013 ...FIRE WEATHER CONCERNS CONTINUE ACROSS THE MTS...AND INCREASE ACROSS THE SOUTHERN PLAINS ON SUNDAY.. DEEPENING SFC LOW IN VCNTY OF KLHX HAS SPREAD SOME GUSTY SOUTHWEST WINDS ACROSS THE MOUNTAINS AND SOUTHERN PORTIONS OF THE SE PLAINS. AS OF 20Z...SFC DRY LINE IS LOCATED ALONG A LINE FROM JUST EAST OF KLAA...TO NEAR KSPD. TO THE WEST OF THIS LINE...DEW POINTS HAVE BEEN DROPPING INTO THE SINGLE DIGITS...TEENS AND EVEN SOME NEGATIVE READINGS ACROSS THE MOUNTAINS. TO THE EAST OF THE DRY LINE...DEW POINTS ARE STILL IN THE UPPER 40S TO LOWER 50S. LATEST HRRR STILL PUSHES THE DRY LINE INTO WESTERN KS BY 22Z...WITH DEW POINTS DROPPING INTO THE 30S ALONG THE EASTERN BORDER. STILL CONCERNED THAT SOME INITIAL CONVECTION MAY FIRE ALONG THE DRY LINE LATE THIS AFTERNOON...SO WILL MAINTAIN SOME ISOLATED POPS OUT THAT WAY. MOST OF IT WILL BE HIGH BASED...WITH GUSTY WINDS AND LIGHTNING THE MOST LIKELY THREATS. COULDN'T RULE OUT SOME MARGINAL SEVERE HAIL AND WIND GUSTS NEAR THE CO/KS BORDER IF CAPES CAN STAY UP HIGH ENOUGH. SPC HAS UPDATED THE LATEST OUTLOOK TO INCLUDE EASTERN KIOWA...PROWERS...AND BACA COUNTIES. INITIALLY 0-6 KM SHEAR VALUES ARE AROUND 20-30 KTS WHICH IS MARGINAL FOR SEVERE...BUT THESE VALUES DO INCREASE INTO THE EVENING...SO THIS AREA WILL NEED TO BE MONITORED. EXPECT CONVECTION TO SHIFT QUICKLY EASTWARD INTO KS THROUGH THE LATE AFTN/EARLY EVENING...THOUGH OUTFLOWS MAY AID WESTWARD RETREAT OF THE DRY LINE. OVERNIGHT...DRY LINE PROGRESSES BACK WESTWARD BEFORE MIXING BACK EASTWARD DURING THE DAY ON SUNDAY AS AN UPPER JET IN SOUTHWEST FLOW ALOFT MOVES ACROSS THE AREA. CURRENT FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING WITH THE AFTERNOON PACKAGE AS ALL AREAS LOOK TO MEET CRITICAL FIRE WEATHER CONDITIONS. SFC BOUNDARY HANGS UP JUST NORTH OF THE AREA AND WITH DRY LINE EXPECTED TO PUSH INTO WESTERN KS DURING THE AFTERNOON...WILL GO WITH NIL POPS FOR THE ENTIRE CWA. LOOKS LIKE HIGHS TOMORROW SHOULD STAY AROUND 3-5 DEGREES BELOW RECORDS (COS 90...2012 PUB 97...2012 ALS 84...1969)...THOUGH STILL WAY ABOVE CLIMATOLOGICAL AVERAGES. -KT .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 301 PM MDT SAT MAY 25 2013 SUNDAY NIGHT-MONDAY NIGHT...MODERATE WARM AND DRY SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE REGION AS A BROAD UPPER TROUGH SLOWLY DIGS ACROSS THE PAC NORTHWEST AND INTO THE GREAT BASIN. MODELS CONTINUE TO INDICATE A WEAK EMBEDDED SHORT WAVE TRANSLATING ACROSS THE ROCKIES SUNDAY NIGHT WITH ANOTHER MINOR WAVE MOVING ACROSS THE STATE LATE MONDAY AFTERNOON. FIRST WAVE SENDS A WEAK BACKDOOR COLD FRONT ACROSS EASTERN COLORADO EARLY MONDAY MORNING BEFORE FRONT MIXES OUT THROUGH THE EARLY AFTERNOON. MODELS ALSO INDICATING INCREASING MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH SECOND WAVE SPREADING ACROSS THE AREA THROUGH THE DAY ON MONDAY...WHICH LOOKS TO LIMIT STRONGER WINDS ALOFT FROM MIXING DOWN THROUGH THE AFTERNOON. AT ANY RATE...COULD SEE BRIEF RED FLAG CONDITIONS DEVELOPING ACROSS THE EASTERN MTS LATE MONDAY AFTERNOON...BUT LOOKS TO BE TOO MARGINAL TO ISSUE ANY HIGHLIGHTS AT THIS TIME. WITH THE PASSING WAVES...COULD SEE SOME HIGH BASED CONVECTION MONDAY AFTERNOON AND EARLY EVENING ACROSS MAINLY THE CENTRAL AND EASTERN MTS WITH HIGHS EXPECTED TO BE ONLY SLIGHTLY COOLER THAN SUNDAY. TUESDAY-THURSDAY NIGHT...FIRE DANGER EXPECTED TO INCREASE ACROSS SOUTHERN COLORADO AS GREAT BASIN UPPER TROUGH SLOWLY LIFTS OUT ACROSS THE NORTHERN ROCKIES THROUGH THE PERIOD. INCREASING SOUTH TO SOUTHWEST FLOW ACROSS THE AREA TUESDAY DEVELOPS A LA JUNTA LOW TUESDAY AFTERNOON SUPPORTING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHERN MTS AND ADJACENT PLAINS AS WELL AS ACROSS THE FAR SOUTHEAST PLAINS...WITH SOME MORE HIGH BASED STORMS POSSIBLE ACROSS THE CENTRAL MTS AND SOUTHWEST MTS. MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS LOOK TO BE POSSIBLE ACROSS SOUTHERN COLORADO WEDNESDAY AND THURSDAY WITH BREEZY TO WINDY WEST TO SOUTHWEST FLOW ALOFT. PASSING TROUGH KEEPS CHANCE AND SLIGHT CHANCES OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH BEST CHANCES ACROSS NORTHERN PORTIONS OF THE AREA. MODELS KEEP BEST LOW LEVEL MOISTURE WELL INTO WESTERN KANSAS THOUGH LATEST ECMWF IS A TAD FURTHER WEST WITH DRY LINE WEDNESDAY AFTERNOON AND WILL NEED TO MONITOR FOR POSSIBLE STORMS ACROSS THE FAR SE PLAINS. AS FOR TEMPS...SHOULD SEE HIGHS FALLING BACK TO AROUND SEASONAL AVERAGES THROUGH THE PERIOD WITH COOLING ALOFT. FRIDAY-SATURDAY...COOL AND DRY NORTHWEST FLOW PROGGED TO DEVELOP BEHIND PASSING TROUGH...KEEPING SLIGHT POPS DIURNAL POPS IN PLACE ACROSS THE HIGH TERRAIN ALONG WITH TEMPERATURES SLIGHTLY BELOW AVERAGE INTO THE EARLY WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 301 PM MDT SAT MAY 25 2013 VFR CONDITIONS EXPECTED AT TAF SITES WITH BREEZY SOUTH TO SOUTHWEST WINDS GUSTING TO 25-30 KTS DECREASING TOWARDS 02Z. SHOULD SEE LIGHT DIURNALLY DRIVEN WINDS OVERNIGHT...WITH BREEZY SOUTHWEST WINDS RETURNING FOR THE TAF SITES SUNDAY AFTERNOON. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT SUNDAY FOR COZ221-222- 225-227-233-237. &&
Hazardous weather outlook, May 25, 12:22 PM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1222 PM MDT SAT MAY 25 2013 COZ058>089-093>099-261830- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1222 PM MDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING OVER THE EASTERN MOUNTAINS...TELLER COUNTY...FREMONT COUNTY...AND SOUTHERN EL PASO COUNTY. ALTHOUGH RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN A LITTLE HIGHER TO THE EAST...EASTERN LAS ANIMAS AND BACA COUNTIES COULD SEE AN HOUR OR TWO OF NEAR CRITICAL FIRE WEATHER CONDITIONS LATE THIS AFTERNOON. THUS FIRE DANGER WILL REMAIN HIGH ACROSS THE REGION DUE TO DRY CONDITIONS...GUSTY WINDS...AND UNSEASONABLY HOT WEATHER. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE FAR EASTERN PLAINS ALONG AND EAST OF HIGHWAY 287. A COUPLE OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE...AND WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH ALONG WITH STRONG WINDS AND FREQUENT LIGHTING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND DRY WEATHER WILL CONTINUE ON SUNDAY WITH GUSTY WINDS POSSIBLE. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY OVER THE EASTERN MOUNTAINS...FREMONT COUNTY...THE WET MOUNTAIN VALLEY...EASTERN LAS ANIMAS COUNTY AND BACA COUNTY. ON MONDAY AND TUESDAY...THERE ALSO IS A CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS IN THESE LOCATIONS. ISOLATED THUNDERSTORMS WILL DEVELOP ON WEDNESDAY AS A PACIFIC STORM SYSTEM MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER BACA...PROWERS...AND EASTERN KIOWA COUNTIES THIS AFTERNOON AND EVENING. 31/23
In the hours before
Special weather statement, May 25, 4:12 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SAT MAY 25 2013 COZ096-098-252345- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY- 412 PM MDT SAT MAY 25 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARTMAN...OR 22 MILES EAST OF LAMAR...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN KIOWA COUNTY AND NORTHEASTERN PROWERS COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 25, 8:30 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 830 PM MDT SAT MAY 25 2013 COZ099-260315- SPRINGFIELD VICINITY/BACA COUNTY- 830 PM MDT SAT MAY 25 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO... AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF THE SAUNDERS ELEVATOR... WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 25, 8:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
831 PM MDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 11 NE HARTMAN 38.23N 102.08W
05/25/2013 M1.00 INCH PROWERS CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:07 PM MDT | Fire Weather Watch | PUB | Baca, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more | 13 hr |
| May 26, 3:07 PM MDT | Red Flag Warning | PUB | Baca, Costilla, Custer, Huerfano, Las Animas, Pueblo and 1 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.